ACLS Megacode 6: Syncope/Pulseless Electrical Activity Hurry, don’t let time run out! Sorry, time is up! 0 hours 0 minutes 0 seconds Step 1 of 5 20% 76 y/o F collapses and brought immediately to the emergency department by bystanders. On arrival, she is placed on monitor and the following rhythm is seen: You cannot palpate a pulse. 1. What are the appropriate next steps in management?*DefibrillateCheck blood sugarInitiate CPRGive atropine The patient remains in the below rhythm and is without a pulse. You have performed round of CPR.2. What medication can be administered for further management?*EpinephrineVasopressinAtropineAmiodarone While you are continuing CPR/ACLS, staff asks you for possible causes of PEA arrest.3. Which of the following are considered possible causes of PEA arrest?*Thalassemia, Teratoma, TuberculosisHypervolemia, Alkalosis, HypokalemiaHypocalemia, Hypernatremia, HyperthermiaTamponade, Trauma, Tension pneumothorax On the next rhythm check, the patient demonstrates the following rhythm: She now has a palpable pulse but is hypotensive, unresponsive, and hypoxic.4. What are the next appropriate steps in management?*Intubate and continue CPRIntubate and give amiodaroneCardiovert, prepare to intubateDefibrillate, prepare to intubate After cardioverting and intubating, you get an EKG which demonstrates the following: You re-assess the patient and cannot palpate a pulse.5. What is the next step?*EpinephrineCardiovertDefibrillateAmiodarone This iframe contains the logic required to handle Ajax powered Gravity Forms.